# SDR M8XA961205

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- System (JASC): 2430 · DC Generating System
- Part: Hall Effect Sens
- Part number: 1030200
- Condition: Defective
- Location: Rt Engine
- Part time: 94 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3535 - AIRCRAFT RETURNED FROM FLIGHT.  CREW WAS ALERTED BY A RT GENERATOR FAILURE INDICATION.  AIRCRAFT LANDED COS WITHOUT FURTHER INCIDENT.  COS - MX REPLACED HALL EFFECT SENSOR IAW AMM 24-30-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
